ON AN OPENNESS WHICH IS PLACED BETWEEN TOPOLOGY AND LEVINE'S OPENNESS


EKİCİ E.

JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, vol.9, no.4, pp.303-313, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2016
  • Journal Name: JORDAN JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.303-313

Abstract

The goal of this present paper is to investigate new relationships of I-g*-openness. The notion of I-g*-open sets was introduced by Ekici in 2011. I-g*-openness is placed between topology and Levine's openness. New investigations among I-g*-openness, topology and maps are introduced.